For the symptomatic relief of colds and flu
Lemsip Max Honey & Ginger Flavour powder for oral solution. Use for fever, headaches, body aches, blocked nose and sore throat. See details below, always read the label.
Warnings or Restrictions
Hazards and Cautions Contains Paracetamol. Do not take anything else containing paracetamol while taking this medicine. Talk to a doctor at once if you take too much of this medicine, even if you feel well. Keep out of the reach and sight of children. If symptoms persist consult your doctor. Do not take if: Allergic to any ingredient, if you have heart disease, high blood pressure, overactive thyroid, have had peptic ulcer, or you are taking or have taken MAOI’s (antidepressants) within 14 days. Do not store above 25°C. Store in the original package. Consult your pharmacist or doctor before taking if you are pregnant or breastfeeding. Age Restriction You must be at least 16 years old to purchase this product. Precautions This is a medicine; Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist. Seek advice before using if you are breast feeding, pregnant, planning to become pregnant, or suffer from allergies. Keep all medicines out of the reach of children. Suitable For Adults and children 12 years and over.
Paracetamol 1000mg – Analgesic & antipyretic for the relief of Headache, sore throat, fever, body aches & pains.
Phenylephrine hydrochloride 12.2mg – Decongestant for the relief of Blocked nose.
Also contains ascorbic acid (Vitamin C), sucrose and aspartame.
How to take: For oral use. Pour one sachet of powder into a mug and fill with hot, but not boiling water. Stir until dissolved. If preferred, sweeten to taste with sugar, honey or your usual sweetener. How much to take: Adults and children 12 and over: 1 sachet every 4-6 hours. Do not exceed 4 sachets in 24 hours. Do not give to children under 12 years, except on medical advice. Do not take more medicine than the label tells you to. If you do not get better, talk to your doctor.